# SDR ASOA051109S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT SIDE PRESSURE FLOOR SKIN, AT FS 515.00, WAS FOUND TO BE CORRODED BEYOND LIMITS.  AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE RT SIDE PRESSURE FLOOR SKIN, AT FS 515.00, IAW SRM 51-21-11 AND 51-42-06, IT WAS FOUND TO BE WITHIN LIMITS.  (K)
